On the classification of noncompact surfaces. (English) Zbl 0156.22203


Full Text: DOI


[1] Lars V. Ahlfors and Leo Sario, Riemann surfaces, Princeton Mathematical Series, No. 26, Princeton University Press, Princeton, N.J., 1960. · Zbl 0196.33801
[2] P. S. Aleksandrov, Combinatorial topology, Graylock Press, Albany, N.Y., 1960.
[3] H. R. Brahana, Systems of circuits on two-dimensional manifolds, Ann. of Math. (2) 23 (1921), no. 2, 144 – 168. · doi:10.2307/1968030
[4] Witold Hurewicz and Henry Wallman, Dimension Theory, Princeton Mathematical Series, v. 4, Princeton University Press, Princeton, N. J., 1941. · Zbl 0060.39808
[5] B. Kerékjártó, Vorlesungen über Topologie. I, Springer, Berlin, 1923.
[6] T. Radó, Über den Begriff der Riemannschen Fläche, Acta Litt. Sci. Szeged 2 (1925), 101-121.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.